RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 5, Pages 622–630 (Mi de10605)  

This article is cited in 5 scientific papers (total in 5 papers)

Ordinary Differential Equations

On Proper Singular Points of Ordinary Differential Equations Unsolved for Derivatives

A. O. Remizov

Lomonosov Moscow State University

Full text: PDF file (1377 kB)

English version:
Differential Equations, 2002, 38:5, 654–662

Bibliographic databases:

UDC: 517.922
Received: 06.12.2000

Citation: A. O. Remizov, “On Proper Singular Points of Ordinary Differential Equations Unsolved for Derivatives”, Differ. Uravn., 38:5 (2002), 622–630; Differ. Equ., 38:5 (2002), 654–662

Citation in format AMSBIB
\Bibitem{Rem02}
\by A.~O.~Remizov
\paper On Proper Singular Points of Ordinary Differential Equations Unsolved for Derivatives
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 5
\pages 622--630
\mathnet{http://mi.mathnet.ru/de10605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010295}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 5
\pages 654--662
\crossref{https://doi.org/10.1023/A:1020258607685}


Linking options:
  • http://mi.mathnet.ru/eng/de10605
  • http://mi.mathnet.ru/eng/de/v38/i5/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Remizov, “Implicit differential equations and vector fields with non-isolated singular points”, Sb. Math., 193:11 (2002), 1671–1690  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. A. Ignat'eva, A. P. Chupakhin, “Integration of the equations of gas dynamics for 2.5-dimensional solutions”, Siberian Math. J., 48:1 (2007), 84–94  mathnet  crossref  mathscinet  zmath  isi
    3. Sovrem. Mat. Prilozh., 2005, no. 36, 78–85  crossref  mathscinet  zmath  scopus
    4. Sovrem. Mat. Prilozh., 2008, no. 57, Trudy Mezhdunarodnoi Konferentsii po Dinamicheskim Sistemam i Differentsial'nym Uravneniyam. Ch., 101–106  crossref  mathscinet  zmath  scopus
    5. Ukraïn. Mat. Zh., 66:4 (2014), 558–565  crossref  mathscinet  zmath  isi  elib  scopus
  • Number of views:
    This page:54
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019